On the norm of the operator $aI+bH$ on $L^p(\mathbb R)$
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1209-1219
https://doi.org/10.4134/BKMS.b170676
Published online July 31, 2018
Yong Ding, Loukas Grafakos, Kai Zhu
Beijing Normal University, University of Missouri, Beijing Normal University
Abstract : We provide a direct proof of the following theorem of Kalton, Hollenbeck, and Verbitsky \cite{HKV}: let $H$ be the Hilbert transform and let $a,b$ be real constants. Then for $12$.
Keywords : best constants, Hilbert transform
MSC numbers : Primary 42A45; Secondary 42A50, 42A99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd